# SDR YENA20150806321

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 26,518 hours, 16,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFT CARGO DOOR LOWER BEAM FWD FINGER DOUBLER CORRODED AT FRAME 77, PREVIOUSLY BLENDED.  REMOVED CORRODED FINGER DOUBLER. LOCATED DRILLED AND TREATED NEW DOUBLE.  INSTALLED AND TOP COATED NEW DOUBLER IAW SRM 53-23-11.
